Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I got up at 5pm..... ed_uk

Posted by TamaraJ on April 2, 2005, at 10:11:32

In reply to Re: I got up at 5pm..... zeugma, posted by ed_uk on April 2, 2005, at 5:40:21

Hi Ed,

> I think you could be right but trazodone often causes a 'hangover' and makes it difficult to wake up in the morning- I'd be worried about that happening to me.
>
~~ FWIW, I tried Trazadone last spring, and the 'hangover' was terrible for me. I was only taking 25mg, which I took as early as about 10pm. Even on that low dose, I couldn't function before noon the next day! I would just keep fading in and out of sleep all morning. And, even after the effects wore off, I was sluggish, lethargic and down for the remainder of the day. That being said, my body may well have adjusted to the effects of the traz after having taken it for a longer period of time, but I wasn't willing to go through that horrid hangover effect any longer.

You might want to talk to Larry about Melatonin, if you can get it over the counter in the UK. I think ome people do quite well using it to regulate their sleep cycles.

Take care Ed.

All the best,

Tamara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TamaraJ thread:478590
URL: http://www.dr-bob.org/babble/20050330/msgs/478859.html